Transference for the Erdos-Ko-Rado theorem.

Balogh, József; Bollobás, Béla; Narayanan, Bhargav P
Research areas:
Year:
2015
Type of Publication:
Article
Journal:
Forum Math. Sigma
Volume:
3
Number:
October
Pages:
18
ISSN:
2050-5094/e
DOI:
10.1017/fms.2015.21
Hits: 2731

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information